A conjunction in closure spaces

Studia Logica 43 (4):341 - 351 (1984)
This paper is closely related to investigations of abstract properties of basic logical notions expressible in terms of closure spaces as they were begun by A. Tarski (see [6]). We shall prove many properties of -conjunctive closure spaces (X is -conjunctive provided that for every two elements of X their conjunction in X exists). For example we prove the following theorems:1. For every closed and proper subset of an -conjunctive closure space its interior is empty (i.e. it is a boundary set). 2. If X is an -conjunctive closure space which satisfies the -compactness theorem and [X] is a meet-distributive semilattice (see [3]), then the lattice of all closed subsets in X is a Heyting lattice. 3. A closure space is linear iff it is an -conjunctive and topological space. 4. Every continuous function preserves all conjunctions.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370506
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,810
Through your library
References found in this work BETA
Lattice Theory.Garrett Birkhoff - 1940 - Journal of Symbolic Logic 5 (4):155-157.
Universal Algebra.George Grätzer - 1982 - Studia Logica 41 (4):430-431.

Add more references

Citations of this work BETA
Disjunctions in Closure Spaces.Andrzej W. Jankowski - 1985 - Studia Logica 44 (1):11 - 24.
Galois Structures.Andrzej W. Jankowski - 1985 - Studia Logica 44 (2):109 - 124.

Add more citations

Similar books and articles
Added to PP index

Total downloads
21 ( #245,445 of 2,202,780 )

Recent downloads (6 months)
5 ( #44,528 of 2,202,780 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature